Secretary of the international mathematical union

bet28/37
Sana15.12.2019
Hajmi
1   ...   24   25   26   27   28   29   30   31   ...   37

MR3236585
 
   
 
Bayramov,  Sadi
;  
Gunduz,  Cigdem
 On  intuitionistic  fuzzy  soft  topological  spaces.  
TWMS  J.  
Pure  Appl.  Math.5  (2014),  no.  1,
 66–79.  
54A40  (03-­‐XX)
 
 
 
   
 
 
 
   
 
MR3234063
 
   
 
Güven,  Bilgehan
 Testing  for  random  effect  in  the  Fuller-­‐Battese  
model.  
Statistics
 
48  (2014),  no.  4,
 802–814.  
62F05  (62F35  62J05  62J10)
 
 
 
   
 
 
 
   
 
MR3227554
 
   
 
Eryilmaz,  Serkan
;  
Bayramoglu,  Konul
 Life  behavior  of  δ-­‐shock  models  for  uniformly  
distributed  interarrival  times.  
Statist.  Papers
 
55  (2014),  no.  3,
 841–852.  
60K10  (62N05)
 
 
 
   
 
 
 
   
 
MR3227551
 
   
 
Genç,  Ali  İ.
 Distribution  of  product  and  quotient  of  bivariate  generalized  exponential  
distribution.  
Statist.  Papers
 
55  (2014),  no.  3,
 785–803.  
62E15  (60E05)
 
 
 
   
 
 
 
   
 
MR3227550
 
   
 
Nadar,  Mustafa
;  
Kızılaslan,  Fatih
 Classical  and  Bayesian  estimation  of  P(Xrecord  values  from  Kumaraswamy's  distribution.  
Statist.  Papers
 
55  (2014),  no.  3,
 751–783.  
62F10  
(62F15  62G32  62N05)
 
 
 
   
 
 
 
   
 
MR3223530
 
   
 
Kuyrukcu,  Halil
 The  non-­‐Abelian  Weyl-­‐Yang-­‐Kaluza-­‐Klein  gravity  model.  
Gen.  Relativity  
Gravitation
 
46(2014),  no.  6,
 Art.  1751,  22  pp.  (Reviewer:  Christopher  Kohler)  
83E15  (83D05)
 
 
 
   
 
 
 
   
 
MR3259175
 
   
 
Gün  Polat,  Gülden
;  
Özer,  Teoman
 On  conservation  forms  and  invariant  solutions  for  
classical  mechanics  problems  of  Liénard  type.  
Adv.  Math.  Phys.
 
2014,  
Art.  ID  107895,  16  pp.  (Reviewer:  
M.  E.  Sousa-­‐Dias)  
34C14  (37C80  70H33)
 
 
 
   
 
 
 
   
 
MR3236570
 
   
 
Akgül,  Ali
 A  new  method  for  approximate  solutions  of  fractional  order  boundary  value  
problems.  
Neural  Parallel  Sci.  Comput.
 
22  (2014),  no.  1-­‐2,
 223–237.  (Reviewer:  Nuri  Özalp)  
65L99  
(26A33  34A08  34B15)
 
 
 
   
 
 
 
   
 
MR3223540
 
   
 
Hörmann,  Wolfgang
;  
Leydold,  Josef
 Generating  generalized  inverse  Gaussian  random  
variates.  
Stat.  Comput.
 
24  (2014),  no.  4,
 547–557.  (Reviewer:  Pranesh  Kumar)  
65C10  (62E10)
 

 
 
   
 
 
 
   
 
MR3149538
 
   
 
Çelebi,  Numan
;  
Selvi,  İhsan  Hakan
 An  integrated  fuzzy-­‐grey  based  approach  to  group  
decision  making  problem  for  a  wagon  company.  
J.  Intell.  Fuzzy  Systems
 
26  (2014),  no.  1,
 353–
365.  
91B06  (03E72)
 
 
 
   
 
 
 
   
 
MR3149516
 
   
 
Turkoglu,  Duran
;  
Sangurlu,  Muzeyyen
 Fixed  point  theorems  for  fuzzy  ψ-­‐contractive  
mappings  in  fuzzy  metric  spaces.  
J.  Intell.  Fuzzy  Systems
 
26  (2014),  no.  1,
 137–142.  
54A40  (54H25)
 
 
 
   
 
 
 
   
 
MR3149507
 
   
 
Abbas,  Mujahid
;  
Turkoglu,  Duran
 Fixed  point  theorem  for  a  generalized  contractive  
fuzzy  mapping.  
J.  Intell.  Fuzzy  Systems
 
26  (2014),  no.  1,
 33–36.  
47H10
 
 
 
   
 
 
 
   
 
MR3258732
 
   
 
Tunç,  Cemil
;  
Mohammed,  Sizar  Abid
 On  the  qualitative  properties  of  differential  
equations  of  third  order  with  retarded  argument.  
Proyecciones
 
33  (2014),  no.  3,
 325–347.  
34K12  
(34K20)
 
 
 
   
 
 
 
   
 
MR3254923
 
   
 
Eryilmaz,  Aytekin
;  
Tuna,  Hüseyin
 Spectral  theory  of  dissipative  q-­‐Sturm-­‐Liouville  
problems.  
Studia  Sci.  Math.  Hungar.
 
51  (2014),  no.  3,
 366–383.  (Reviewer:  Jussi  Behrndt)  
47A20  
(33D15  34L10  34N05  39A13  47A40)
 
 
 
   
 
 
 
   
 
MR3254921
 
   
 
Mursaleen,  Mohammad
;  
Başar,  Feyzi
 Domain  of  Cesàro  mean  of  order  one  in  some  
spaces  of  double  sequences.  
Studia  Sci.  Math.  Hungar.
 
51  (2014),  no.  3,
 335–356.  (Reviewer:  Enno  
Kolk)  
40G05  (46A45)
 
 
 
   
 
 
 
   
 
MR3259683
 
   
 
Soydan,  Gökhan
 Corrigendum  to  "On  the  Diophantine  equation  x2+7α⋅11β=yn''  [Miskolc  
Math.  Notes,  Vol.  13  (2012)  No.  2,  pp.  515–527.]  [
MR3002648
].  
Miskolc  Math.  Notes
 
15  (2014),  no.  
1,
 217.  
11D61
 
 
 
   
 
 
 
   
 
MR3259681
 
   
 
Şen,  Erdoğan
 Asymptotic  properties  of  eigenvalues  and  eigenfunctions  of  a  Sturm-­‐
Liouville  problem  with  discontinuous  weight  function.  
Miskolc  Math.  Notes
 
15  (2014),  no.  1,
 197–209.  
(Reviewer:  Hamza  Menken)  
34L20
 
 
 
   
 
 
 
   
 
MR3259679
 
   
 
Özdemir,  M.  Emin
 On  Iyengar-­‐type  inequalities  via  quasi-­‐convexity  and  quasi-­‐
concavity.  
Miskolc  Math.  Notes
 
15  (2014),  no.  1,
 171–181.  (Reviewer:  Nelson  Jose  Merentes)  
26D15  
(26A51)
 
 
 
   
 
 
 
   
 
MR3259674
 
   
 
Koç,  Emine
;  
Rehman,  Nadeem  Ur
 Notes  on  generalized  derivations  of  ∗-­‐prime  
rings.  
Miskolc  Math.  Notes15  (2014),  no.  1,
 117–123.  (Reviewer:  Matej  Brešar)  
16W25  (16N60)
 
 
 
   
 
 
 
   
 
MR3259110
 
   
 
Erdem,  Arzu
 An  adaptive  algorithm  for  determination  of  source  terms  in  a  linear  
parabolic  problem.  
J.  Inverse  Ill-­‐Posed  Probl.
 
22  (2014),  no.  4,
 569–592.  (Reviewer:  Mansur  I.  
Ismailov)  
65M32  (35K20  35R30)
 
 
 
   
 
 
 
   
 
MR3259099
 
   
 
Ercan,  Gülin
;  
Güloğlu,  İsmail  Ş.
 Erratum  to  Action  of  a  Frobenius-­‐like  group  with  fixed-­‐
point  free  kernel  [J.  Group  Theory  17,  863–873]  [
MR3259098
].  
J.  Group  Theory
 
17  (2014),  no.  5,
 874.  
(Reviewer:  Xiuyun  Guo)  
20D99
 
 
 
   
 
 
 
   
 
MR3259098
 
   
 
Ercan,  Gülin
;  
Güloğlu,  İsmail  Ş.
 Action  of  a  Frobenius-­‐like  group  with  fixed-­‐point  free  
kernel.  
J.  Group  Theory
 
17  (2014),  no.  5,
 863–873.  (Reviewer:  Xiuyun  Guo)  
20D99
 
 
 
   
 
 
 
   
 
MR3258795
   
Saǧlam,  Çaǧri
;  
Turan,  Agah
;  
Turan,  Hamide
 Saddle-­‐node  bifurcations  in  an  optimal  growth  
model  with  preferences  for  wealth  habit.  
Stud.  Nonlinear  Dyn.  Econom.
 
18  (2014),  no.  2,
 145–156.  
 
 
   
 
 
 
   
 

MR3258676
 
   
 
Bilgili,  Nurcan
;  
Erhan,  Inci  M.
;  
Karapınar,  Erdal
;  
Turkoglu,  Duran
 A  note  on  `Coupled  fixed  
point  theorems  for  mixed  g-­‐monotone  mappings  in  partially  ordered  metric  spaces'.  
Fixed  Point  Theory  
Appl.
 
2014,  
120,  6  pp.
54H25
 
 
 
   
 
 
 
   
 
MR3236647
 
   
 
Bereketoglu,  Huseyin
;  
Oztepe,  Gizem  S.
 Asymptotic  constancy  for  impulsive  differential  
equations  with  piecewise  constant  argument.  
Bull.  Math.  Soc.  Sci.  Math.  Roumanie  
(N.S.)
 
57(105)  (2014),  no.  2,
 181–192.  
34K06  (34K25  34K45)
 
 
 
   
 
 
 
   
 
MR3217799
 
   
 
Bayramoglu,  Ismihan
 On  conditionally  independent  random  variables,  copula  and  order  
statistics.  
Comm.  Statist.  Theory  Methods
 
43  (2014),  no.  10-­‐12,
 2105–2117.  
62H20  (62G30)
 
 
 
   
 
 
 
   
 
MR3217792
 
   
 
Bayramoglu,  K.
;  
Bayramoglu,  I.
 Baker-­‐Lin-­‐Huang  type  bivariate  distributions  based  on  
order  statistics.
Comm.  Statist.  Theory  Methods
 
43  (2014),  no.  10-­‐12,
 1992–2006.  
62E15  (62G30  62H20)
 
 
 
   
 
 
 
   
 
MR3261855
 
   
 
Seven,  Ahmet  I.
 Maximal  green  sequences  of  exceptional  finite  mutation  type  
quivers.  
SIGMA  Symmetry  Integrability  Geom.  Methods  Appl.
 
10  (2014),  
Paper  089,  5  pp.  
81Q60  
(16G20)
 
 
 
   
 
 
 
   
 
MR3259057
 
   
 
Dutta,  Amar  Jyoti
;  
Esi,  Ayhan
;  
Tripathy,  Binod  Chandra
 On  lacunary  p-­‐absolutely  
summable  fuzzy  real-­‐valued  double  sequence  space.  
Demonstr.  Math.
 
47  (2014),  no.  3,
 652–
661.  
40G99
 
 
 
   
 
 
 
   
 
MR3259056
 
   
 
Dündar,  Erdinç
;  
Çakan,  Celal
 Rough  I-­‐convergence.  
Demonstr.  Math.
 
47  (2014),  no.  
3,
 638–651.  
40A05
 
 
 
   
 
 
 
   
 
MR3259055
 
   
 
Belen,  Cemal
;  
Yildirim,  Mustafa
 On  some  new  sequence  spaces  and  statistical  
convergence  methods  for  double  sequences.  
Demonstr.  Math.
 
47  (2014),  no.  3,
 627–637.  
40A35
 
 
 
   
 
 
 
   
 
MR3258999
 
   
 
Guven,  Ali
 An  analogue  of  Leindler's  theorem  for  hexagonal  Fourier  series.  
Analysis  
(Berlin)
 
34  (2014),no.  3,
 283–297.  (Reviewer:  Sergey  M.  Zagorodnyuk)  
42A10  (41A25)
 
 
 
   
 
 
 
   
 
MR3258650
 
   
 
Şevli,  Hamdullah
;  
Savaş,  Rabia
 On  double  Hausdorff  summability  method.  
J.  Inequal.  
Appl.
 
2014,  
240,  10  pp.  
40A05
 
 
 
   
 
 
 
   
 
MR3258265
 
   
 
Salimov,  Arif
 On  anti-­‐Hermitian  metric  connections.  
C.  R.  Math.  Acad.  Sci.  
Paris
 
352  (2014),  no.  9,
 731–735.  (Reviewer:  Mehmet  Erdoğan)  
53C15  (53B15  53C55)
 
 
 
   
 
 
 
   
 
MR3258165
 
   
 
Furtula,  Boris
;  
Gutman,  Ivan
;  
Ediz,  Süleyman
 On  difference  of  Zagreb  indices.  
Discrete  
Appl.  Math.
 
178(2014),  
83–88.  
05C07
 
 
 
   
 
 
 
   
 
MR3252951
 
   
 
Rees,  D.  Andrew  S.
;  
Bassom,  Andrew  P.
;  
Genç,  G.
 Weakly  nonlinear  convection  in  a  
porous  layer  with  multiple  horizontal  partitions.  
Transp.  Porous  Media
 
103  (2014),  no.  3,
 437–
448.  
76S05
 
 
 
   
 
 
 
   
 
MR3252503
 
   
 
Alan,  Sule
;  
Honoré,  Bo  E.
;  
Hu,  Luojia
;  
Leth-­‐Petersen,  Søren
 Estimation  of  panel  data  
regression  models  with  two-­‐sided  censoring  or  truncation.  
J.  Econom.  Methods
 
3  (2014),  no.  1,
 1–
20.  
62M10  (62J05  62N01  91B82)
 
 
 
   
 
 
 
   
 
MR3227423
 
   
 
Başarır,  Metin
;  
Konca,  Şükran
 On  some  spaces  of  lacunary  convergent  sequences  
derived  by  Nörlund-­‐type  mean  and  weighted  lacunary  statistical  convergence.  
Arab  J.  Math.  
Sci.
 
20  (2014),  no.  2,
 250–263.  
40A35
 
 
 
   
 
 
 
   
 

MR3215731
   
Alin,  Aylin
 Adjusted  power-­‐divergence  test  statistics  for  simple  goodness-­‐of-­‐fit  under  
clustered  sampling.
J.  Stat.  Comput.  Simul.
 
84  (2014),  no.  9,
 1904–1916.  
 
 
   
 
 
 
   
 
MR3254696
 
   
 
Aksoy,  Ü.
;  
Çelebi,  A.  O.
 Polyharmonic  Robin  problem  for  complex  linear  partial  
differential  equations.
Complex  Var.  Elliptic  Equ.
 
59  (2014),  no.  12,
 1679–1695.  (Reviewer:  Valery  V.  
Karachik)  
31A30  (30G20  31A10  31A25  35C15  35J40)
 
 
 
   
 
 
 
   
 
MR3252529
 
   
 
Eiter,  Thomas
;  
Fink,  Michael
;  
Schüller,  Peter
;  
Weinzierl,  Antonius
 Finding  explanations  of  
inconsistency  in  multi-­‐context  systems.  
Artificial  Intelligence
 
216  (2014),  
233–274.  
68T30  (03B60  
94A15)
 
 
 
   
 
 
 
   
 
MR3236416
 
   
 
Lowen,  R.
;  
Sagiroglu,  S.
 Convex  closures,  weak  topologies  and  feeble  approach  spaces.  
J.  
Convex  Anal.21  (2014),  no.  2,
 581–600.  
54A05
 
 
 
   
 
 
 
   
 
MR3236415
 
   
 
Tinaztepe,  Gultekin
;  
Yesilce,  Ilknur
;  
Adilov,  Gabil
 Separation  of  B−1-­‐convex  sets  by  B−1-­‐
measurable  maps.  
J.  Convex  Anal.
 
21  (2014),  no.  2,
 571–580.  (Reviewer:  Senlin  Wu)  
52A01  (52A21)
 
 
 
   
 
 
 
   
 
MR3227794
 
   
 
Kaya,  Meryem
;  
Çelebi,  A.  Okay
 Global  attractor  for  the  regularized  Bénard  
problem.  
Appl.  Anal.
 
93(2014),  no.  9,
 1989–2001.  
35Q35  (35B41  37N10  76D05  76Rxx)
 
 
 
   
 
 
 
   
 
MR3227785
 
   
 
İşcan,  İmdat
 Generalization  of  different  type  integral  inequalities  for  s-­‐convex  functions  
via  fractional  integrals.  
Appl.  Anal.
 
93  (2014),  no.  9,
 1846–1862.  (Reviewer:  Praveen  Agarwal)  
26D15  
(26A33  26A51)
 
 
 
   
 
 
 
   
 
MR3215827
 
   
 
Kadilar,  Cem
;  
Cingi,  Hulya
 Preface  [Special  issue:  Advances  in  interdisciplinary  statistics  
and  combinatorics  (AISC)].  Held  at  the  University  of  North  Carolina,  Greensboro,  NC,  October  5–7,  
2012.  
J.  Stat.  Theory  Pract.
 
8(2014),  no.  3,
 417.  
62-­‐06
 
 
 
   
 
 
 
   
 
MR3257570
 
   
 
Ülger,  A.
 Relatively  weak*  closed  ideals  of  A(G),  sets  of  synthesis  and  sets  of  
uniqueness.  
Colloq.  Math.136  (2014),  no.  2,
 271–296.  (Reviewer:  Brian  C.  Hall)  
43A30  (22D15  46J20)
 
 
 
   
 
 
 
   
 
MR3257556
 
   
 
Özkan,  Mustafa
;  
İşcan,  Murat
 Some  properties  of  para-­‐Kähler-­‐Walker  metrics.  
Ann.  
Polon.  Math.
 
112(2014),  no.  2,
 115–125.  (Reviewer:  Mario  A.  Fioravanti)  
53C50  (53B30)
 
 
 
   
 
 
 
   
 
MR3257042
 
   
 
Say,  A.  C.  Cem
;  
Yakaryilmaz,  Abuzer
 Finite  state  verifiers  with  constant  randomness.  
Log.  
Methods  Comput.  Sci.
 
10  (2014),  no.  3,
 3:6,  17  pp.  
68Q15  (68Q45  68Q87)
 
 
 
   
 
 
 
   
 
MR3257024
 
   
 
Broumi,  Said
;  
Deli,  Irfan
;  
Smarandache,  Florentin
 Neutrosophic  parametrized  soft  set  
theory  and  its  decision  making.  
Ital.  J.  Pure  Appl.  Math.
 
No.  32
 
(2014),  
503–514.  
03E99
 
 
 
   
 
 
 
   
 
MR3256329
 
   
 
Gülümser,  Emir
;  
Güdükbay,  Uğur
;  
Filiz,  Sinan
 Fast  stiffness  matrix  calculation  for  
nonlinear  finite  element  method.  
J.  Appl.  Math.
 
2014,  
Art.  ID  932314,  12  pp.  
65N30
 
 
 
   
 
 
 
   
 
MR3256309
 
   
 
Chen,  Chi-­‐Ming
;  
Karapınar,  Erdal
;  
Rakočević,  Vladimir
 Existence  of  periodic  fixed  point  
theorems  in  the  setting  of  generalized  quasi-­‐metric  spaces.  
J.  Appl.  Math.
 
2014,  
Art.  ID  353765,  8  
pp.  
47H10
 
 
 
   
 
 
 
   
 
MR3251993
 
   
 
Mostafazadeh,  Ali
 Adiabatic  series  expansion  and  higher-­‐order  semiclassical  
approximations  in  scattering  theory.  
J.  Phys.  A
 
47  (2014),  no.  34,
 345302,  7  pp.  
81U10  (41A58  41A60  
81R12)
 
 
 
   
 
 
 
   
 

MR3251804
 
   
 
Erdem,  Orhan
;  
Ceyhan,  Elvan
;  
Varli,  Yusuf
 A  new  correlation  coefficient  for  bivariate  
time-­‐series  data.
Phys.  A
 
414  (2014),  
274–284.  (Reviewer:  Paulo  Serra)  
62M10
 
 
 
   
 
 
 
   
 
MR3215717
   
Kalaylioglu,  Zeynep
 Performances  of  Bayesian  model  selection  criteria  for  generalized  
linear  models  with  non-­‐ignorably  missing  covariates.  
J.  Stat.  Comput.  Simul.
 
84  (2014),  no.  8,
 1670–
1691.  
 
 
   
 
 
 
   
 
MR3257902
   
Kürüm,  Esra
;  
Li,  Runze
;  
Wang,  Yang
;  
Şentürk,  Damla
 Nonlinear  varying-­‐coefficient  models  
with  applications  to  a  photosynthesis  study.  
J.  Agric.  Biol.  Environ.  Stat.
 
19  (2014),  no.  1,
 57–81.  
 
 
   
 
 
 
   
 
MR3250811
 
   
 
Altay,  G.
;  
Dökmeci,  M.  C.
 On  the  lower-­‐order  theories  of  continua  with  application  to  
incremental  motions,  stability  and  vibrations  of  rods.  
Contin.  Mech.  Thermodyn.
 
26  (2014),  no.  5,
 715–
751.  
74K10  (74H25  74H45)
 
 
 
   
 
 
 
   
 
MR3255414
 
   
 
Akbulak,  M.
;  
Öteleş,  A.
 On  the  sum  of  Pell  and  Jacobsthal  numbers  by  matrix  
method.  
Bull.  Iranian  Math.  Soc.
 
40  (2014),  no.  4,
 1017–1025.  (Reviewer:  Mika  Tapio  Mattila)  
15A15  
(11B83)
 
 
 
   
 
 
 
   
 
MR3254781
 
   
 
Berktaş,  Mustafa  Kemal
 A  uniqueness  theorem  in  a  finitely  accessible  additive  
category.  
Algebr.  Represent.  Theory
 
17  (2014),  no.  3,
 1009–1012.  (Reviewer:  Philippe  Gaucher)  
18C35  
(18E05)
 
 
 
   
 
 
 
   
 


Do'stlaringiz bilan baham:
1   ...   24   25   26   27   28   29   30   31   ...   37


Ma'lumotlar bazasi mualliflik huquqi bilan himoyalangan ©fayllar.org 2019
ma'muriyatiga murojaat qiling